On dilation operators in Besov spaces.

Cornelia Schneider

Revista Matemática Complutense (2009)

  • Volume: 22, Issue: 1, page 111-128
  • ISSN: 1139-1138

How to cite


Schneider, Cornelia. "On dilation operators in Besov spaces.." Revista Matemática Complutense 22.1 (2009): 111-128. <http://eudml.org/doc/42329>.

author = {Schneider, Cornelia},
journal = {Revista Matemática Complutense},
keywords = {Besov spaces; dilation operators; moment conditions},
language = {eng},
number = {1},
pages = {111-128},
title = {On dilation operators in Besov spaces.},
url = {http://eudml.org/doc/42329},
volume = {22},
year = {2009},

AU - Schneider, Cornelia
TI - On dilation operators in Besov spaces.
JO - Revista Matemática Complutense
PY - 2009
VL - 22
IS - 1
SP - 111
EP - 128
LA - eng
KW - Besov spaces; dilation operators; moment conditions
UR - http://eudml.org/doc/42329
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.